every night to help me sleep, or relax at best. Oh, I am also a daily meth smoker. I have been using for the last 9 months... AND I probably polish off about a pint to a quart of liquor throughout the day. Oh, yeah, and I am also on birth control and smoke a pack a day minimum. Ok, so minus the cigarettes and the birth control, what would happen if I just went cold turkey on everything else; zoloft, SOMA, ativan, meth, alcohol?
19 Aug 2011
Your body is very stressed as it is from all these chemicals. If you went off them cold turkey then your body would go through even more stress. This is an iffy area - time to see a professional with more experience. You may need to go off things a little at a time, and the Zoloft, Ativan and Soma will most likely help you with getting off the meth and alcohol. I think you will feel at lot better once you are off the meth and alcohol - they are poisons to your body and most likely are causing your body to not be able to relax. Please be careful to take care of yourself. -
19 Aug 2011
To put it bluntly, stopping ativan cold turkey can cause seizures, not to mention the withdrawals from the meth, the zoloft and the alcohol. You definitely need to get your self clean but doing so a little at a time is adviseable. I encourage you, like Eliza Jane, to get off the meth and alcohol first. Then you can decide if you still need the ativan, zoloft, and soma.
We are here to support your efforts. Please keep posting.
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.
Like I said I am taking the Zoloft for anxiety. I am also taking Ativan for panic attacks. Since taking the medicines I have felt more depressed. I ...
6 answers • 2 Dec 2009
Today im going to the doc and requesting valium while i transition into new antidepressants. i was wondering if anyone who has used valium (or ...
4 answers • 4 Dec 2009
Will this medicine make me more tired. Zoloft has helped my anxiety but i heard this will too. So what do u think?
1 answer • 1 Apr 2010
Panic attack, anxiety & depression. Nothing seems to help. Got no one but my therapist and psychiatrist to talk about it. No one understands. ...
31 answers • 10 Jul 2010
... increased anxiety. I have a hard time with meds. Should I give it another shot? Does it help panic and anxiety? Do most people take at night or ...
1 answer • 15 Jun 2014